# SDR SIMA20181212003

- Difficulty date: December 12, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145079
- Aircraft time: 44,806 hours, 40,446 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Not Reported
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WOULD NOT PRESSURIZE AFTER TAKE OFF. ON DESCENT COMING THROUGH 10,000 FEET AIRCRAFT APPEARED TO BEGIN PRESSURIZING NORMALLY. PERFORMED FUNCTIONAL TEST OF PRESSURIZATION CONTROL SYSTEM IN AUTOMATIC MODE IAW AMM 21-31-00-700-802-A.  FUNCTIONAL TEST GOOD.  NO DEFECTS NOTED.
